# SDR 98ZZZX2007

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rockwell Collins Inc, repair station KI2R953K
- Aircraft: N82CR
- Make and model: Rkwell NA26565
- Aircraft serial: 46549
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 810520
- Condition: Failed
- Location: Downlock Prox
- Part time: 150 hours
- Component: Eldec
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON TAXI BACK TO RAMP, LIGHT GEAR INDICATED UNSAFE AND GEAR DOORS SEQUENCED TO OPEN.  AIRCRAFT STOPPED AND SHUT DOWN.  VISUAL INSPECTION VERIFIED GEAR WAS DOWN AND LOCKED.  UPON POWER-UP, GEAR DOORS SEQUENCED CLOSED, RIGHT GEAR INDICATED SAFE AGAIN.  WITHIN 5 MINUTES, RIGHT GEAR INDICATED UNSAFE AGAIN, DOORS SEQUENCED OPEN.  POWERED DOWN AND BACK ON AND GEAR INDICATED SAFE AGAIN, DOORS SEQUENCED CLOSED.  ALSO, NOTICED THE FAIL SEQUENCE COULD BE INITIATED BY ACTUATING STROBE LIGHTS, CROSSFEED OR LANDING LIGHTS.  REPLACED PROXIMITY SWITCH.
